ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 14, 2021

Volume 13, 2020

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

September 2021 , Volume 14 , Issue 9

Issue on analysis and simulations to nonlinear systems

Select all articles

Export/Reference:

Preface
Zhaosheng Feng, Peiguang Wang and Jianshe Yu
2021, 14(9): i-i doi: 10.3934/dcdss.2021075 +[Abstract](275) +[HTML](153) +[PDF](66.87KB)
Abstract:
Existence criteria of ground state solutions for Schrödinger-Poisson systems with a vanishing potential
Sitong Chen, Wennian Huang and Xianhua Tang
2021, 14(9): 3055-3066 doi: 10.3934/dcdss.2020339 +[Abstract](1138) +[HTML](583) +[PDF](376.46KB)
Abstract:

In this paper, we consider the following Schrödinger-Poisson system

where \begin{document}$ p\in [4,6) $\end{document}, \begin{document}$ a(x)\ge \lim_{|x|\to\infty}a(x) = a_{\infty}>0 $\end{document} and \begin{document}$ \lim_{|x|\to\infty}K(x) = 0 $\end{document}. Lack of any symmetry property of \begin{document}$ a $\end{document} and \begin{document}$ K $\end{document}, we present some new sufficient conditions to guarantee the existence of a positive ground state solution of above system. Our results extend and complement the ones of [G. Cerami, G. Vaira, J. Differential Equations 248 (2010)] in which \begin{document}$ p\in (4,6) $\end{document}, \begin{document}$ a $\end{document} and \begin{document}$ K $\end{document} need to satisfy additional integrability conditions.

Existence and multiplicity of nontrivial solutions for a semilinear biharmonic equation with weight functions
Xiyou Cheng, Zhaosheng Feng and Lei Wei
2021, 14(9): 3067-3083 doi: 10.3934/dcdss.2021078 +[Abstract](353) +[HTML](131) +[PDF](379.59KB)
Abstract:

We consider the existence and multiplicity of nontrivial solutions for a semilinear biharmonic equation with the concave-convex nonlinearities \begin{document}$ f(x) |u|^{q-1} u $\end{document} and \begin{document}$ h(x) |u|^{p-1} u $\end{document} under certain conditions on \begin{document}$ f(x), \, h(x) $\end{document}, \begin{document}$ p $\end{document} and \begin{document}$ q $\end{document}. Applying the Nehari manifold method along with the fibering maps and the minimization method, we study the effect of \begin{document}$ f(x) $\end{document} and \begin{document}$ h(x) $\end{document} on the existence and multiplicity of nontrivial solutions for the semilinear biharmonic equation. When \begin{document}$ h(x)^+ \neq 0 $\end{document}, we prove that the equation has at least one nontrivial solution if \begin{document}$ f(x)^+ = 0 $\end{document} and that the equation has at least two nontrivial solutions if \begin{document}$ \int_\Omega |f^+|^r\, \text{d}x \in (0, \varLambda^r) $\end{document}, where \begin{document}$ r $\end{document} and \begin{document}$ \varLambda $\end{document} are explicit numbers. These results are novel, which improve and extend the existing results in the literature.

Symmetry of positive solutions for systems of fractional Hartree equations
Yan Deng, Junfang Zhao and Baozeng Chu
2021, 14(9): 3085-3096 doi: 10.3934/dcdss.2021079 +[Abstract](255) +[HTML](85) +[PDF](309.49KB)
Abstract:

In this paper, we deal with a system of fractional Hartree equations. By means of a direct method of moving planes, the radial symmetry and monotonicity of positive solutions are presented.

Traveling wave fronts in a diffusive and competitive Lotka-Volterra system
Zengji Du, Shuling Yan and Kaige Zhuang
2021, 14(9): 3097-3111 doi: 10.3934/dcdss.2021010 +[Abstract](516) +[HTML](266) +[PDF](325.32KB)
Abstract:

In this paper, we consider a two-species competitive and diffusive system with nonlocal delays. We investigate the existence of traveling wave fronts of the system by employing linear chain techniques and geometric singular perturbation theory. The existence of the traveling wave fronts analogous to a bistable wavefront for a single species is proved by transforming the system with nonlocal delays to a six-dimensional system without delay.

Traveling waves in a nonlocal dispersal predator-prey model
Yu-Xia Hao, Wan-Tong Li and Fei-Ying Yang
2021, 14(9): 3113-3139 doi: 10.3934/dcdss.2020340 +[Abstract](1137) +[HTML](563) +[PDF](419.92KB)
Abstract:

This paper is concerned with the traveling wave solutions for a class of predator-prey model with nonlocal dispersal. By adopting the truncation method, we use Schauder's fixed-point theorem to obtain the existence of traveling waves connecting the semi-trivial equilibrium to non-trivial leftover concentrations for \begin{document}$ c>c_{*} $\end{document}, in which \begin{document}$ c_* $\end{document} is the minimal wave speed. Meanwhile, through the limiting approach and the delicate analysis, we establish the existence of traveling wave solutions with the critical speed. Finally, we show the nonexistence of traveling waves for \begin{document}$ 0<c<c_{*} $\end{document} by the characteristic equation corresponding to the linearization of original system at the semi-trivial equilibrium. Throughout the whole paper, we need to overcome the difficulties brought by the nonlocal dispersal and the non-preserving of system itself.

Uniform polynomial stability of second order integro-differential equations in Hilbert spaces with positive definite kernels
Kun-Peng Jin, Jin Liang and Ti-Jun Xiao
2021, 14(9): 3141-3166 doi: 10.3934/dcdss.2021077 +[Abstract](250) +[HTML](122) +[PDF](362.19KB)
Abstract:

We are concerned with the polynomial stability and the integrability of the energy for second order integro-differential equations in Hilbert spaces with positive definite kernels, where the memory can be oscillating or sign-varying or not locally absolutely continuous (without any control conditions on the derivative of the kernel). For this stability problem, tools from the theory of existing positive definite kernels can not be applied. In order to solve the problem, we introduce and study a new mathematical concept – generalized positive definite kernel (GPDK). With the help of GPDK and its properties, we obtain an efficient criterion of the polynomial stability for evolution equations with such a general but more complicated and useful memory. Moreover, in contrast to existing positive definite kernels, GPDK allows us to directly express the decay rate of the related kernel.

On the number of limit cycles of a quartic polynomial system
Min Li and Maoan Han
2021, 14(9): 3167-3181 doi: 10.3934/dcdss.2020337 +[Abstract](1083) +[HTML](542) +[PDF](364.49KB)
Abstract:

In this paper, we consider a quartic polynomial differential system with multiple parameters, and obtain the existence and number of limit cycles with the help of the Melnikov function under perturbation of polynomials of degree \begin{document}$ n = 4 $\end{document}.

Positive solutions of the discrete Robin problem with $ \phi $-Laplacian
Jiaoxiu Ling and Zhan Zhou
2021, 14(9): 3183-3196 doi: 10.3934/dcdss.2020338 +[Abstract](1098) +[HTML](550) +[PDF](317.73KB)
Abstract:

In this paper, by using critical point theory, we obtain some sufficient conditions on the existence of infinitely many positive solutions of the discrete Robin problem with \begin{document}$ \phi $\end{document}-Laplacian. We show that, an unbounded sequence of positive solutions and a sequence of positive solutions which converges to zero will emerge from the suitable oscillating behavior of the nonlinear term at infinity and at the zero, respectively. We also give two examples to illustrate our main results.

Stability and bifurcation analysis in a delay-induced predator-prey model with Michaelis-Menten type predator harvesting
Ming Liu, Dongpo Hu and Fanwei Meng
2021, 14(9): 3197-3222 doi: 10.3934/dcdss.2020259 +[Abstract](1476) +[HTML](684) +[PDF](1744.88KB)
Abstract:

The present paper considers a delay-induced predator-prey model with Michaelis-Menten type predator harvesting. The existence of the nontrivial positive equilibria is discussed, and some sufficient conditions for locally asymptotically stability of one of the positive equilibria are developed. Meanwhile, the existence of Hopf bifurcation is discussed by choosing time delays as the bifurcation parameters. Furthermore, the direction of Hopf bifurcation and the stability of the bifurcated periodic solutions are determined by the normal form theory and the center manifold theorem for functional differential equations. Finally, some numerical simulations are carried out to support the analytical results.

New results for oscillation of fractional partial differential equations with damping term
Liping Luo, Zhenguo Luo and Yunhui Zeng
2021, 14(9): 3223-3231 doi: 10.3934/dcdss.2020336 +[Abstract](1043) +[HTML](596) +[PDF](285.21KB)
Abstract:

In this paper, we study the oscillatory behavior of solutions of a class of damped fractional partial differential equations subject to Robin and Dirichlet boundary value conditions. By using integral averaging technique and Riccati type transformations, we obtain some new sufficient conditions for oscillation of all solutions of this kind of fractional differential equations with damping term. Our results essentially enrich the ones in the existing literature. Finally, we also give two specific examples to illustrate our main results.

Higher order convergence for a class of set differential equations with initial conditions
Peiguang Wang, Xiran Wu and Huina Liu
2021, 14(9): 3233-3248 doi: 10.3934/dcdss.2020342 +[Abstract](988) +[HTML](582) +[PDF](337.34KB)
Abstract:

In this paper, we obtain some rapid convergence results for a class of set differential equations with initial conditions. By introducing the partial derivative of set valued function and the \begin{document}$ m $\end{document}-hyperconvex/hyperconcave functions (\begin{document}$ m\ge 1 $\end{document}), and using the comparison principle and quasilinearization, we derive two monotone iterative sequences of approximate solutions of such equations that involve the sum of two functions, and these approximate solutions converge uniformly to the unique solution with higher order.

Solution of contrast structure type for a reaction-diffusion equation with discontinuous reactive term
Xiao Wu and Mingkang Ni
2021, 14(9): 3249-3266 doi: 10.3934/dcdss.2020341 +[Abstract](1135) +[HTML](536) +[PDF](777.25KB)
Abstract:

In this paper, we consider the Dirichlet boundary value problem for a singularly perturbed reaction-diffusion equation with discontinuous reactive term. We use the asymptotic analysis to construct the formal asymptotic approximation of the solution with internal and boundary layers. The internal layer is located in the vicinity of a curve of the discontinuous reactive term. By using sufficiently precise lower and upper solutions, we prove the existence of a periodic solution and estimate the accuracy of its asymptotic approximation.

Chaotic oscillations of linear hyperbolic PDE with variable coefficients and implicit boundary conditions
Qigui Yang and Qiaomin Xiang
2021, 14(9): 3267-3284 doi: 10.3934/dcdss.2020335 +[Abstract](1002) +[HTML](572) +[PDF](902.09KB)
Abstract:

In this paper, the chaotic oscillations of the initial-boundary value problem of linear hyperbolic partial differential equation (PDE) with variable coefficients are investigated, where both ends of boundary conditions are nonlinear implicit boundary conditions (IBCs). It separately considers that IBCs can be expressed by general nonlinear boundary conditions (NBCs) and cannot be expressed by explicit boundary conditions (EBCs). Finally, numerical examples verify the effectiveness of theoretical prediction.

Existence and multiplicity of positive solutions for a class of quasilinear Schrödinger equations in $ \mathbb R^N $$ ^\diamondsuit $
Ziqing Yuan and Jianshe Yu
2021, 14(9): 3285-3303 doi: 10.3934/dcdss.2020281 +[Abstract](1247) +[HTML](606) +[PDF](328.96KB)
Abstract:

This work concerns with the existence and multiplicity of positive solutions for the following quasilinear Schrödinger equation

where \begin{document}$ V(x)>0 $\end{document}, \begin{document}$ u>0 $\end{document}, \begin{document}$ a $\end{document} and \begin{document}$ g $\end{document} are continuous functions and \begin{document}$ a $\end{document} has \begin{document}$ m $\end{document} maximum points. With the change of variables we show that this equation has at least \begin{document}$ m $\end{document} nontrivial solutions by using variational methods, the Ekeland's variational principle, and some properties of the Nehari manifold. Some recent results are improved.

$ W^{2, p} $-regularity for asymptotically regular fully nonlinear elliptic and parabolic equations with oblique boundary values
Junjie Zhang, Shenzhou Zheng and Chunyan Zuo
2021, 14(9): 3305-3318 doi: 10.3934/dcdss.2021080 +[Abstract](305) +[HTML](126) +[PDF](303.0KB)
Abstract:

We prove a global \begin{document}$ W^{2, p} $\end{document}-estimate for the viscosity solution to fully nonlinear elliptic equations \begin{document}$ F(x, u, Du, D^{2}u) = f(x) $\end{document} with oblique boundary condition in a bounded \begin{document}$ C^{2, \alpha} $\end{document}-domain for every \begin{document}$ \alpha\in (0, 1) $\end{document}. Here, the nonlinearities \begin{document}$ F $\end{document} is assumed to be asymptotically \begin{document}$ \delta $\end{document}-regular to an operator \begin{document}$ G $\end{document} that is \begin{document}$ (\delta, R) $\end{document}-vanishing with respect to \begin{document}$ x $\end{document}. We employ the approach of constructing a regular problem by an appropriate transformation. With a similar argument, we also obtain a global \begin{document}$ W^{2, p} $\end{document}-estimate for the viscosity solution to fully nonlinear parabolic equations \begin{document}$ F(x, t, u, Du, D^{2}u)-u_{t} = f(x, t) $\end{document} with oblique boundary condition in a bounded \begin{document}$ C^{3} $\end{document}-domain.

Non-autonomous weakly damped plate model on time-dependent domains
Penghui Zhang, Zhaosheng Feng and Lu Yang
2021, 14(9): 3319-3336 doi: 10.3934/dcdss.2021076 +[Abstract](228) +[HTML](108) +[PDF](366.7KB)
Abstract:

We are concerned with dynamics of the weakly damped plate equation on a time-dependent domain. Under the assumption that the domain is time-like and expanding, we obtain the existence of time-dependent attractors, where the nonlinear term has a critical growth.

2020 Impact Factor: 2.425
5 Year Impact Factor: 1.490
2020 CiteScore: 3.1

Editors/Guest Editors

Referees

Librarians

Call for special issues

Email Alert

[Back to Top]